# SDR 2025F00101

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed Insp
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF TO SLCB DUE TO LEFT 14TH DUCT WARNING MESSAGE ON EICAS. CORRECTIVE ACTION: WAS PERFORMED FIM 36-20-00 FOG 103 AND CHANGED ELEMENT SENSING A59MR IAWA AMM 36-21-04 AND PERFORMED RUNNUP, NO FOUND DISCREPANCY
